| Model Number |
93331 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Fluid Discharge (2686)
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the patient experienced recurrent intermittent weeping in granulation tissue around the abutment and an infection at the abutment site.Subsequently the patient was treated with antibiotics (specific type, date and duration not reported).The patient also underwent a skin revision surgery (specific date not reported) where an ellipse of the skin around the abutment was removed.Additional information has been requested but has not been made available as of the date of this report.
Event or Problem Description
Correction (f6 and f13): the correct manufacturer date of awareness is (b)(6) 2026, not (b)(6) 2026 as previously reported in initial mdr [6000034-2026-01146].Per the clinic, the patient also experienced skin overgrowth around the abutment.Subsequently, the abutment was removed on (b)(6) 2025.Additional information has been requested but has not been made available as of the date of this report.